# SDR 128391

- Difficulty date: March 21, 2003
- Submitted: March 21, 2003
- Operation: Air carrier
- Aircraft: N40SZ
- Make and model: Saab SF340A
- Aircraft serial: 40SZ
- Aircraft time: 38,117 hours, 37,765 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Condition: Burned Out
- Stage of operation: TX
- How discovered: V
- Nature of condition: B
- Precautionary procedure: E

## Discrepancy

On start up flight 4510 in cle, when aircrew switched on the recirulating fan. After a monment they noticed the fan stopped running and there was smoke in the cabin. The crew shut down the engines. Maintenance pulled up floor boards and found the recirulating fan had failed causing smoke in cabin.
